CSpace

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
Almost sure convergence of randomised-difference descent algorithm for stochastic convex optimisation 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2021, 页码: 12
Authors:  Geng, Xiaoxue;  Huang, Gao;  Zhao, Wenxiao
Favorite  |  View/Download:14/0  |  Submit date:2021/10/26
Asymptotically Efficient Recursive Identification of FIR Systems With Binary-Valued Observations 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 5, 页码: 2687-2700
Authors:  Zhang, Hang;  Wang, Ting;  Zhao, Yanlong
Favorite  |  View/Download:41/0  |  Submit date:2021/06/01
Finite impulse response filters  Convergence  Approximation algorithms  Adaptive control  Projection algorithms  Estimation  Control systems  Asymptotic efficiency  binary-valued observations  convergence  Cramé  r–  Rao (CR) lower bound  identification  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:14/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Asymptotic efficiency and probabilistic error bound for maximum likelihood-based identification of finite impulse response systems with binary-valued observations and unreliable communications 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2020, 页码: 18
Authors:  Guo, Jin;  Cheng, Jing;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:51/0  |  Submit date:2020/10/12
binary-valued observations  FIR systems  packet losses  parameter identification  transmission errors  
Consensus of linear multi-agent systems with stochastic noises and binary-valued communications 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2020, 页码: 17
Authors:  Wang, Ting;  Hu, Min;  Zhao, Yanlong
Favorite  |  View/Download:29/0  |  Submit date:2020/09/23
binary-valued communications  consensus  control  convergence  convergence rate  estimation  linear multi-agent systems  
Consensus of Multi-Agent Systems Under Binary-Valued Measurements and Recursive Projection Algorithm 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 6, 页码: 2678-2685
Authors:  Wang, Ting;  Zhang, Hang;  Zhao, Yanlong
Favorite  |  View/Download:18/0  |  Submit date:2020/09/23
Convergence  Consensus algorithm  Projection algorithms  Noise measurement  Estimation  Multi-agent systems  Approximation algorithms  Binary-valued communications  convergence  convergence rate  consensus control  estimate  multi-agent systems  recursive projection algorithm  
Convergence properties of the heterogeneous Deffuant-Weisbuch model 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 9
Authors:  Chen, Ge;  Su, Wei;  Mei, Wenjun;  Bullo, Francesco
Favorite  |  View/Download:25/0  |  Submit date:2020/05/24
Opinion dynamics  Consensus  Deffuant model  Gossip model  Bounded confidence model  
Extended state observer for MIMO nonlinear systems with stochastic uncertainties 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 3, 页码: 424-436
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Extended state observer  active disturbance rejection control  MIMO nonlinear systems  stochastic uncertainties  unmodelled dynamics